Hello doctor, i have external piles so i took himalaya pilex 2 tablet 2 time, after 14 days of taking tablets piles size increase two fold. I am afraid now and dont know what to do. As i have listen that these pilex tablet dont do side effect, but to me these are doing opposite effect, so i want to know is these tablet really increasing my problem or it is recovering process? i should continue it or stop it, if i stop then which medicine i take for piles? Thank you very much
I have been diagnosed with ulcerative colitis after a colonoscopy.
I have been on mesacol 1.2g twice a day for past one month with some other vitamins.
My frequency of taking a dump is 2 to 4 times a day. No urgency faced. Regular motion.
Just that I pass mild blood and mucus/pus once in 3 to 4 days.
I face no other problem at all.
I am an officer in Merchant Navy and I need to be at sea for 6 months. My concern is can I face some serious issue if I take proper medicine and avoid tobacco, alcohol and spices.
Will I pass mild blood once in a while. Is that normal in this condition?
Any advice would be great as we don't have medical specialist on ships.
I have 4-5 mm of multiple gall stones.is surgery the only solution.I am on carrot cucumber orange n apple diet .no other food intake .can it be resolved through diet n medication
Gas not passing and abdominal pain in my body......not burping completely and abdomen swelling also
My daughter had vomited 5 days back and since then she is not eating properly citing reason that she does not get hungry. Additional symptoms - Snoring, little cough